Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Applications of Langlands' functorial lift of odd orthogonal groups


Author: Henry H. Kim
Journal: Trans. Amer. Math. Soc. 354 (2002), 2775-2796
MSC (2000): Primary 22E55, 11F70
Published electronically: March 6, 2002
MathSciNet review: 1895203
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Together with Cogdell, Piatetski-Shapiro and Shahidi, we proved earlier the existence of a weak functorial lift of a generic cuspidal representation of $SO_{2n+1}$ to $GL_{2n}$. Recently, Ginzburg, Rallis and Soudry obtained a more precise form of the lift using their integral representation technique, namely, the lift is an isobaric sum of cuspidal representations of $GL_{n_i}$ (more precisely, cuspidal representations of $GL_{2n_i}$ such that the exterior square $L$-functions have a pole at $s=1$). One purpose of this paper is to give a simpler proof of this fact in the case that a cuspidal representation has one supercuspidal component. In a separate paper, we prove it without any condition using a result on spherical unitary dual due to Barbasch and Moy. We give several applications of the functorial lift: First, we parametrize square integrable representations with generic supercuspidal support, which have been classified by Moeglin and Tadic. Second, we give a criterion for cuspidal reducibility of supercuspidal representations of $GL_m\times SO_{2n+1}$. Third, we obtain a functorial lift from generic cuspidal representations of $SO_5$ to automorphic representations of $GL_5$, corresponding to the $L$-group homomorphism $Sp_4(\mathbb{C} )\longrightarrow GL_5(\mathbb{C} )$, given by the second fundamental weight.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 22E55, 11F70

Retrieve articles in all journals with MSC (2000): 22E55, 11F70


Additional Information

Henry H. Kim
Affiliation: Department of Mathematics, University of Toronto, Toronto, ON M5S 3G3, Canada
Email: henrykim@math.toronto.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-02-02969-0
PII: S 0002-9947(02)02969-0
Received by editor(s): September 25, 2000
Received by editor(s) in revised form: February 21, 2001, and September 27, 2001
Published electronically: March 6, 2002
Additional Notes: Partially supported by NSF grant DMS9988672, NSF grant DMS9729992 (at IAS) and by Clay Mathematics Institute.
Article copyright: © Copyright 2002 American Mathematical Society